# SDR CA001110015

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 12,206 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN)  ON CLIMB OUT FROM TORONTO ACRID ELECTRICAL SMELL IN GALLEY AND COCKPIT, GALLEY POWER SELECTED OFF. SMELL DISAPPEARED, POWER RE-ESTABLISHED, SMELL REAPPEARED. GALLEY POWER SELECTED OFF, AIRCRAFT RETURNED TO TORONTO. INSPECTED ALL OVENS, COFFEE MAKERS WIRING, HOT PLATES, CHANGED ALL RECIRCULATION FILTERS, RAN ALL ENGINES, AUXILIARY POWER UNIT, PACKS INSPECTED WIRING IN CEILING, GALLEY LIGHTS, CHILLERS, GALLEYS, NO FAULT FOUND.
